Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

White spots on leg and arm, burning sensation, used Harpic for cleaning

GOOD MORNING SIR, I AM JAYANTHI AGED 42 YEARS. I HAVE SMALL WHITE SPOTS ON MY FRONT SIDE LEG. I HAD SEEN VERY LITTLE SPOTS A FEW YEARS AGO. NOW THE SMALL SPOTS HAD DEVELOPED AND I AM HAVING QUIITE MANY DOTS AND A SMALL WHITE SPOT ON MY ARM AND THIGH AS WELL. I DOUBT IT MIGHT BE BECAUSE I USED HARPIC TO CLEAN MY BATHROOM, I USED TO HAVE BURNING SENSATION. PL ADVISE IN THIS REGARD.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi,
Thanks for writing to us.
I could think of few possibilities in your case
idiopathic guttate hypomelanosis
vitiligo
post inflammatory hypopigmentation due to harpic induced acid burns( only if it spilled over affected areas)

The diagnosis can only be confirmed by visiting a dermatologist nearby.You may also use ask a specialist service of this website to send a detailed clinical history and upload images of affected area for diagnosis and treatment suggestions.
Regards
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor